# SDR CALA2013090991104

- Difficulty date: September 6, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 51,704 hours, 13,068 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT FOUND ONE FASTENER DAMAGED ON RT ONBOARD PYLON ACCESS PANEL 447ELX. ECRA 5400-01316 RAISED.  SEED TAPE APPLIED.
